# SDR 06FDEA04348

- Difficulty date: December 27, 2006
- Submitted: January 3, 2007
- Operation: Air carrier
- Aircraft: N413FE
- Make and model: Airbus A310-203
- Aircraft serial: 397
- Aircraft time: 31,911 hours, 22,168 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Skin
- Condition: Misrepaired
- Location: Fusleage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PREVIOUS REPAIR FOUND LOCATED ON THE LT INBOARD FLAP LOWER SURFACE FWD OF T/E SECTION WS 139 AND RIB 3.  REPAIR REQUIRES EVALUATION FOR MAJOR MINOR DETERMINATION AND IF THE REPAIR WAS ACCOMPLISHED USING FAA APPROVED DATA EXISTING REPAIR EVALUATED AND FOUND NOT TO CONFORM TO AN EXISTING SRM   REPAIR, NEW REPAIR ACCOMPLISHED PER SRM 57-52-12 FIG 205.  REPAIR EVALUATED PER GMM 6-2-100 AND CLASSIFIED AS "MAJOR".
